# SDR YENA2020021840181

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 65,629 hours, 23,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF AEROMAN W/O 2020-12/1 WCC 2020-42059, WEIGHT VARIANT UPGRADE FOR ACFT N569JB - SRM REPAIR SURVEY - LEFT WING - SLAT #2 DENT DAMAGE - LEADING EDGE; REF AEROMAN W/O 2020-12/1 WCC 2020-42059, PERFOEMED PERMANENT REPAIR ON LEFT WING SLAT #2 15.5 INCHES FROM INBOARD EDGE OF SLAT NOSE AREA IAW EA #57-0105-20 REV 0 AND PART I AND EC # A20-120-01. THIS REPAIR IS CLASSIFIED AS CATEGORY A AND NO FURTHER ACTION IS REQUIRED.
